# SDR LR7A03008

- Difficulty date: February 2, 2003
- Submitted: February 15, 2003
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 47,625 hours, 30,533 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Missing
- Location: Fs 902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 INSPECTION PER JOB CARD HB0504 FOUND PREVIOUS FRAME REPAIR REQUIRING REWORK TO CONFORM TO SRM SMP 583 53-50-17, DUE 1 EA. MISSING DOUBLER FS 902, LBL 62, WL 200.  CAUSE LIKELY MISINTERPRETATION AND APPLICATION OF 53-50-16 REPAIR - NO OUTBD DOUBLER REQUIRED.INSTALLED DOUBLER ON OUTBOARD SURFACE OF INNER TEE IAW SRM SMP 583 53-50-17.  NR 0071.
